# SDR CALA2024112001216

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 45,486 hours, 16,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15ABC EMERGENCY EXIT AISLE PATH LIGHTING AFT RED LIGHT INOP. REMOVED AND REPLACED AFT EMERGENCY EXIT AISLE PATH LIGHT AT ROW 15ABC. OPS CHECK GOOD.
